Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 31, NWS St. Louis, MO

April 18, 2024Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this tornado warning at Apr 18, 2024, 5:33 PM CDT for Jefferson County, Saint Louis County, Missouri. It was in force for 25 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2024, 5:33 PM CDT (22:33 UTC)
Expired
Apr 18, 2024, 5:58 PM CDT
In force
25 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 5:33 PM CDTTORNADO3 Nw Byrnes Mill, MOEF1 damage to buildings at business along Twin Rivers Road. Tornado Debris Signature (TDS) was observed on radar at this time. Survey is continuing.
Apr 18, 5:38 PM CDTTORNADO1 Ssw High Ridge, MOStorm survey ongoing with EF0 tornado damage near High Ridge along Highway PP and along Hunning Road. This is a continuation of the track from Twin Rivers Road (northern Jefferson County).
Apr 18, 5:41 PM CDTTSTM WND DMG2 Sw Lakeshire, MOReport from mPING: 3-inch tree limbs broken; Power poles broken.
Apr 18, 5:44 PM CDTTSTM WND DMG1 Sw Fenton, MOFlashing ripped off roof.
Apr 18, 5:45 PM CDTTSTM WND DMG2 S Sunset Hills, MOSeveral downed treee branches.
Apr 18, 5:45 PM CDTTSTM WND DMG2 Sw Lakeshire, MOtree down, time estimate from radar.
Apr 18, 5:48 PM CDTTSTM WND DMG1 W Mehlville, MOA few shingles blown off of roofs.
Apr 18, 5:49 PM CDTTSTM WND DMG2 Sw Lakeshire, MOMedium diameter tree broke at mid point from top.
Apr 18, 5:50 PM CDTTSTM WND DMG1 Wnw Mehlville, MOPhoto of large portion of pine tree fallen on the ground from social media.
Apr 18, 5:50 PM CDTTSTM WND DMG2 N Arnold, MOReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Apr 18, 5:50 PM CDTTSTM WND DMG2 Nw Arnold, MOReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Apr 18, 5:50 PM CDTTSTM WND DMG2 Sw Lakeshire, MOMultiple large trees blown over. One of the fallen trees blocked a road, and another fallen tree fell on a neighborhood house.
Apr 18, 5:51 PM CDTTSTM WND DMG1 N Mehlville, MOPhoto of multiple large tree limbs down at Covington Manor Ln and Lemay Ferry Rd.
Apr 18, 5:51 PM CDTTSTM WND DMG1 Nne Oakville, MO2-3inch live limbs down, 2-3 up-rooted trees, shingles off, bent trees.
Apr 18, 5:51 PM CDTTSTM WND DMG1 Nw Mehlville, MOReport from mPING: 3-inch tree limbs broken; Power poles broken.
Apr 18, 5:51 PM CDTTSTM WND DMG2 Se Sunset Hills, MOReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Apr 18, 5:52 PM CDTTSTM WND DMG2 Ne Oakville, MOReport from mPING: Trees uprooted or snapped; Roof blown off.
Apr 18, 5:54 PM CDTTSTM WND DMG1 Nw Mehlville, MOPower lines blown down at I-55 and Lindbergh.
Apr 18, 5:54 PM CDTTSTM WND DMG1 Wnw Mehlville, MOTurn signal light blown down by thunderstorm winds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 12:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

165 
WFUS53 KLSX 182233
TORLSX
MOC099-189-182315-
/O.NEW.KLSX.TO.W.0031.240418T2233Z-240418T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
533 PM CDT Thu Apr 18 2024

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Northeastern Jefferson County in east central Missouri...
  Southwestern St. Louis County in east central Missouri...

* Until 615 PM CDT.

* At 533 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Byrnes Mill, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fenton, Byrnes Mill, Murphy, and High Ridge around 540 PM CDT.
  Arnold, Sunset Hills, Oakville, Concord, and Sappington around 545 
  PM CDT.
  Mehlville and Green Park around 550 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Affton, Lemay and St. George.

This also includes Route 66 State Park, Castlewood State Park, and
Mastodon Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 264 and 276.
 Interstate 55 in Missouri between exits 187 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3844 9029 3838 9035 3836 9036 3842 9068
      3854 9066 3856 9029 3853 9026
TIME...MOT...LOC 2233Z 267DEG 36KT 3847 9061 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CVKING
3 follow-up statements
057 
WWUS53 KLSX 182234
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
534 PM CDT Thu Apr 18 2024

MOC099-189-182315-
/O.CON.KLSX.TO.W.0031.000000T0000Z-240418T2315Z/
Jefferson MO-St. Louis MO-
534 PM CDT Thu Apr 18 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES...

At 534 PM CDT, a confirmed tornado was located over Byrnes Mill,
moving east at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Fenton, Byrnes Mill, Murphy, and High Ridge around 540 PM CDT.
  Arnold, Sunset Hills, Mehlville, Oakville, Concord, and Sappington 
  around 545 PM CDT.
  Lakeshire, Affton, and Green Park around 550 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Lemay and St. George.

This also includes Route 66 State Park and Mastodon Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 264 and 269.
 Interstate 55 in Missouri between exits 187 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3844 9029 3838 9035 3836 9036 3844 9066
      3851 9064 3856 9029 3853 9026
TIME...MOT...LOC 2234Z 267DEG 36KT 3847 9059 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

CVKING
937 
WWUS53 KLSX 182243
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
543 PM CDT Thu Apr 18 2024

MOC099-189-182315-
/O.CON.KLSX.TO.W.0031.000000T0000Z-240418T2315Z/
Jefferson MO-St. Louis MO-
543 PM CDT Thu Apr 18 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES...

At 543 PM CDT, a confirmed tornado was located over Murphy, moving
east at 40 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Arnold, Sunset Hills, Fenton, Lakeshire, Affton, Mehlville, 
  Oakville, Green Park, Concord, and Sappington around 550 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Lemay and St. George.

This also includes Mastodon Historic Site.
 
This includes Interstate 55 in Missouri between exits 187 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3844 9029 3838 9035 3836 9036 3841 9053
      3853 9052 3856 9029 3853 9026
TIME...MOT...LOC 2243Z 267DEG 36KT 3847 9047 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

CVKING
875 
WWUS53 KLSX 182258
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
558 PM CDT Thu Apr 18 2024

MOC099-189-182308-
/O.CAN.KLSX.TO.W.0031.000000T0000Z-240418T2315Z/
Jefferson MO-St. Louis MO-
558 PM CDT Thu Apr 18 2024

...THE TORNADO WARNING FOR NORTHEASTERN JEFFERSON AND SOUTH CENTRAL
ST. LOUIS COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Illinois...and east central Missouri.

&&

LAT...LON 3844 9029 3838 9035 3836 9036 3841 9053
      3853 9052 3856 9029 3853 9026
TIME...MOT...LOC 2257Z 267DEG 36KT 3848 9028 

$$

CVKING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 18, 2:37 PM CDT, 2 hours 56 minutes earlier. Its key messages:

  • The threat for strong to severe thunderstorms will continue across the area until approximately 0200 UTC. All hazards (large hail, damaging winds, isolated tornadoes) are on the table, though there should be a transition more from large hail to damaging winds by this evening.
  • Seasonably cool and mostly dry weather is forecast through the weekend, with frost potential both Saturday and Sunday nights.
Area forecast discussion, Apr 18, 2:37 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
237 PM CDT Thu Apr 18 2024

.KEY MESSAGES...

- The threat for strong to severe thunderstorms will continue
  across the area until approximately 0200 UTC. All hazards
  (large hail, damaging winds, isolated tornadoes) are on the
  table, though there should be a transition more from large hail
  to damaging winds by this evening.

- Seasonably cool and mostly dry weather is forecast through the
  weekend, with frost potential both Saturday and Sunday nights.

&&

.SHORT TERM...  (Through Late Friday Night)
Issued at 235 PM CDT Thu Apr 18 2024

The earlier outflow boundary has largely washed out, with the focus
for convection moreso along the synoptic cold front early this
afternoon. A couple of supercells have developed in western
Missouri, with additional development along the front further
northeast into northeast Missouri and west-central Illinois.
Right-moving supercells may tend to ride the frontal boundary as
it pushes eastward while non supercells and any left movers would
tend to cut across the front (and therefore may weaken). The
rather linear forcing along the cold front also should tend more
toward line/bowing segments, with damaging winds the growing
concern late this afternoon into early this evening. Speaking of
the cold front, it was nearing a KJLN>>KCOU>>KI63 line as of 1900
UTC, and will continue to progress to the east, likely exiting
the far southeastern CWA around 0100-0200 UTC. While there likely
will be some elevated shower and thunderstorm activity behind it,
anything behind the front should not be severe.

Strong low-level cold air advection settles in behind the frontal
boundary overnight tonight, with lows dropping back into the upper
30s to upper 40s from northwest to southeast. These readings would
be near to slightly below normal for mid/late April. Dry conditions
along with continued seasonably cool temperatures are forecast to
continue Friday and Friday night.

Gosselin

&&

.LONG TERM...  (Saturday through Next Thursday)
Issued at 235 PM CDT Thu Apr 18 2024

(Saturday - Sunday Night)

There is little/no change in the synoptic pattern through this
weekend, with broad surface high pressure over the Mississippi
Valley. Persistent below normal temperatures (roughly 5-10 degrees)
are expected both day and night. We will have to watch for frost
development both Saturday and Sunday night given the light/variable
winds expected. There may be more clouds Saturday night (especially
in parts of southeast Missouri and southwest Illinois), with a
better chance of a widespread clear sky Sunday night. Lows in the
mid to upper 30s are forecast each night, favoring the development
of areas to potentially widespread frost if it is clear.

(Monday - Next Thursday)

Temperatures are expected to moderate early next week as mid/upper
level heights rise and 850-hPa temperatures climb back closer to
+5C. Ensemble guidance shows a midlevel shortwave trough moving
across the Upper Midwest Monday night into Tuesday, with a cold
front draped to its southwest. This front is likely to move through
the area late Tuesday/Tuesday evening, bringing a chance of showers
and perhaps a few thunderstorms. Behind the front, slightly cooler
and drier weather is favored for midweek next week.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1206 PM CDT Thu Apr 18 2024

Chances of showers and thunderstorms will gradually increase over
the next several hours along/ahead of a cold front. The best
chance for storms at KUIN/KCOU/KJEF is mid-late afternoon, and
closer to 0000 UTC in/around metro St. Louis. Hail, strong winds,
and very low visibilities are all possible in thunderstorms. Some
trailing shower activity may linger for a few hours behind the
cold front, with ceilings lowering to low MVFR along with a wind
shift to the northwest. A brief period of IFR ceilings is
possible this evening/early overnight, but was not confident
enough to add in at this time.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 18, 2:39 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
239 PM CDT Thu Apr 18 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191945-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
239 PM CDT Thu Apr 18 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely today across most of the area through this
evening. Some of the thunderstorms through early evening may be
severe, capable of producing damaging winds, large hail, and a
tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance of thunderstorms over parts of the area on Monday
night through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any form of severe weather to the
National Weather Service in St. Louis.

Gosselin

In the hours before

Local storm report, Apr 18, 4:32 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
432 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             3 E Silex               39.13N 91.00W
04/18/2024  E1.00 inch       Lincoln            MO   Emergency Mngr

            time estimate from radar.

&&

MMG
Local storm report, Apr 18, 4:40 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
440 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Hail             Roodhouse               39.48N 90.37W
04/18/2024  M1.00 Inch       Greene             IL   Trained Spotter

&&
Local storm report, Apr 18, 4:44 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
444 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Hail             1 NNE White Hall        39.45N 90.40W
04/18/2024  E1.00 Inch       Greene             IL   Trained Spotter

&&

BRC
Local storm report, Apr 18, 5:01 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
501 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             3 ENE Roodhouse         39.51N 90.33W
04/18/2024  E1.75 Inch       Greene             IL   Public

            Observer also reported a horizontal roll
            cloud.

&&

MF
Local storm report, Apr 18, 5:24 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
524 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Hail             1 NNW Woodson Terrace   38.75N 90.37W
04/18/2024  E1.00 Inch       St. Louis          MO   Public

&&
Local storm report, Apr 18, 5:25 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
525 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Hail             1 NNW Woodson Terrace   38.75N 90.37W
04/18/2024  E1.00 Inch       St. Louis          MO   Trained Spotter

            Corrects previous hail report from 1 NNW
            Woodson Terrace.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:42 PM CDTSevere Thunderstorm WarningLSXPike, Ralls63 min
Apr 18, 2:42 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone48 min
Apr 18, 3:00 PM CDTSevere Thunderstorm WarningLSXCallaway30 min
Apr 18, 3:20 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike40 min
Apr 18, 3:21 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
Apr 18, 3:53 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike52 min
Apr 18, 3:57 PM CDTSevere Thunderstorm WarningLSXPike48 min
Apr 18, 4:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren51 min
Apr 18, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln44 min
Apr 18, 4:40 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Apr 18, 4:48 PM CDTTornado WarningLSXLincoln, Saint Charles42 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Apr 18, 5:04 PM CDTSevere Thunderstorm WarningLSXCrawford56 min
Apr 18, 5:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis48 min
Apr 18, 5:25 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis65 min
Apr 18, 5:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Franklin, Iron, Jefferson, Saint Francois, Washington53 min
Apr 18, 5:39 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis66 min
Apr 18, 5:49 PM CDTTornado WarningLSXCity of Saint Louis41 min
Apr 18, 6:13 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more77 min
Apr 18, 6:34 PM CDTTornado WarningLSXSainte Genevieve41 min

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.